# SDR AALA2019030519004

- Difficulty date: February 28, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 18,302 hours, 25,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L2 DOOR CUTOUT FWD SIDE,  DOOR DAMPNER ASSY, LARGE THREADED AREA CORRODED.  REMOVED AND REPLACED THE DAMPER ASSY IAW AMM 52-12-27-000-801-A, AND 52-12-27-400-801-A.  ADJUSTMENT CHECKED GOOD.
